I'm literally always exhausted, even if I sleep for 12 hours. Sometimes I lose control of my movements. For example, I might be writing or taking a walk and suddenly my mind feel detached from my body. No one can tell from the outside, but it's almost as if my body is going through the motions but my brain has no control, like I'm experiencing depersonalization. I first noticed this seven years ago when I was walking outside of a restaurant, and my body kept moving forward even though my brain was screaming "STOP!" If I hadn't tripped, I would have walked into a busy road. It's almost like sleep paralysis except I'm awake and the paralysis is mental. These episodes are followed by severe anxiety and deja vu is usually present. My mind feels detached but I'm continually aware. The closest explanation I can find that matches my symptoms is Simple Partial Seizures, but with no hallucinations.
Also, occasionally, when if I get super excited or upset, my speech becomes slurred and my head rolls backwards and arm muscles and fingers might become spastic. These symptoms seem worse if I get up quickly or if I'm even more tired than usual. I don't know if this is related to the symptoms listed above.
I described these symptoms to my doctor and she explained it away as being a teenager (I'm seventeen) under stress from school and impending college, and suggested I see a therapist. She even insinuated that the symptoms themselves were entirely imagined, and my parents believed her and won't let me see a different doctor.
I've done a lot of research, but I can't find anything definitive. I honestly do not think that these symptoms are in my head, and the anxiety I have after an episode is terrifying. I do not take any drugs aside from OTC pain/cold meds if needed, and I only drink minimal amounts on holidays.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?